Very Agitated!!! help! | HysterSisters
HysterSisters Hysterectomy Support and Information
Advertising Info HysterSisters Hysterectomy Support Tutorial

Go Back   Hysterectomy HysterSisters > Hysterectomy Support Posts > Hysterectomy Recovery (post hysterectomy)


HysterSisters.com is a massive online community with over 475,000 members and over 5 million posts.

Our community is filled with women who have been through the Hysterectomy experience providing both advice and support from our active members and moderators.

HysterSisters.com is located at 111 Peter St, Toronto, Canada, M5V2H1 and is part of the VerticalScope network of websites.

With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get our FREE BOOKLET, access Hysterectomy Checkpoints and more.

You are not alone. The HysterSisters are here for you. Join us today!
join HysterSisters for hysterectomy resources and support
Reply

Very Agitated!!! help! Very Agitated!!! help!

Thread Tools
  #1  
Unread 01-11-2008, 02:39 PM
Very Agitated!!! help!

Okay, I've dealt with the night sweats and hot flashes and crying spells, but today EVERYTHING is getting on my nerves! I'm normally a bubbly person, but today I just feel plain hateful. I know that it's probably just my ovaries not working, and even that is making me mad. I'm mad at my doc. for just casually telling me that my ovaries were asleep and that they will 'jump start' in a month or two but giving me no suggestions for handling the menopausal symptoms. What are you ladies doing that are going through this same thing?
Sponsored Links
Advertisement
 
  #2  
Unread 01-11-2008, 02:44 PM
Very Agitated!!! help!

fibro....I complained to my Dr. and they put me on prozac for a few months. I couldn't take it anymore. I think most sisters have it hit around 3 weeks or so. I was going nuts, crying...moodiness (not just moody but just plain mean) it was horrible. I don't like taking the prozac, but otherwise I think I would either be in jail or the nut ward I get to stop taking them in a month or so once they check my hormones and make sure my ovary has kicked in. Hang in there.
  #3  
Unread 01-11-2008, 02:50 PM
Very Agitated!!! help!

I don't have any suggestions to offer on handling the symptoms when you still have your ovaries because I didn't keep my ovaries and went on HRT as soon as I could. I did use a chillow for the night sweats before I could start the estrogen.

I would however suggest that maybe you call your doctor and tell him/her that you can't just wait for the ovaries to "jump start" in a month or two. Tell him that you need relief from your symptoms NOW even if it is only short term.

Another possibility might be to go to the pharmacist and see what their suggestion might be.
Sponsored Links
Advertisement
 
  #4  
Unread 01-11-2008, 08:30 PM
Very Agitated!!! help!

If you are still taking narcotic pain medications, that could be part of your moodiness as well. My dh says that darvocet, percocet, etc. make me just plain mean....
  #5  
Unread 01-11-2008, 10:36 PM
Very Agitated!!! help!

I'm having the same thing going on. I am about 12.5 weeks out, and these days EVERYONE is scared of me! I wish I could laugh at that but it just makes me more sad and angry. My 10yo DS even told me yesterday that the thinks I don't like Friday's, Saturday's and Sunday's, cause all the kiddos are home then. OUCH!! My DH has taken to giving me scared little glances when he gets home to see what "the weather" is like. I asked the PA at the docs office about it last week (in for granulation/silver nitrate), she said "We didn't touch your ovaries!" They don't want to even discuss this with me for 3 months, as she felt it is just residual holiday stress and still recovering from surgery. But what the heck are you supposed to do in the meantime??? I'm bouncing around between angry and rageful, to sad and hopeless, to everything is hunky-dory. I can't even keep up with how fast my moods are changing. Please, any insight would be wonderful!!
  #6  
Unread 01-12-2008, 05:59 AM
Very Agitated!!! help!

I've been experiencing the same "swings" off and on. My doc agreed the narcotics played a big roll in my awful moodiness at first. When I saw him this week for a post-op check, I was at the end of my rope. My appointment was good timing because he got to see me in full swing!

He prescribed fluoxetine for a couple of months. He said it's common for this to happen as the stress of surgery, and all that's been endured, sort of catches up and can be overwhelming.

I really don't like having to take this med, but I had to do something to help manage the uncontrollable rage, anger, and crying jags.

I've been on the meds for a few days and I feel better. A lot calmer and a whole lot nicer! It's good to feel that I'm "in control" again. I just hope I can continue this way when I go off the meds, but we'll see...I'll cross that bridge when I get to it. For now, it works.

Definitely talk with your doc and let them know exactly how you feel. I surely understand where you're coming from and hope you feel better real soon!
  #7  
Unread 01-12-2008, 06:17 AM
Very Agitated!!! help!

mine lasted about two weeks. at the point they started working again, i got big pms symptoms...so it could be that your hormones are starting to work again. try to hang in there...it shouldnt be too much longer
  #8  
Unread 01-12-2008, 07:45 AM
Very Agitated!!! help!

Wow can I relate. I am annoyed by everything more than I used to be. My ovary has gone to sleep too. I take xanax when I have a melt down. I am worried I will be sweaty and weepy at work though, and cant really be medicated in my line of work. I feel better after I sob. I hope the hormones will settle down like you say...in a matter of a month or two. Just know you're not alone. We women need to support each other. So thankful for this site.
  #9  
Unread 01-12-2008, 07:01 PM
Very Agitated!!! help!

I very fortunately did not go through this. I think it's because I am already on a high dose of Paxil. It really does keep the agitation smooth. Hope you get the help you need to get through this. If your GYN can't help, can your gen practionor?
  #10  
Unread 01-12-2008, 09:02 PM
Very Agitated!!! help!

Thanks everyone for the support and the sympathy. I'm already on a low dose of fluoxetine for the fibromyalgia, so maybe they just need to up the dose. I hate to do that though, but if it doesn't get better soon then I'll have to call and get something. My dh has been really good about helping out, but he is VERY impatient with my mood swings, so life isn't too good right now. My mom died two and half years ago, so I don't really have anyone to talk to. The support on this board has been a lifesaver! I really appreciate every one of you and hope you all have the best recovery you can! Hugs to all. We will get through this.
Reply

booklet
Our Free Booklet
What 350,000 Women Know About Hysterectomy: Information, helpful hints as you prepare and recover from hysterectomy.
Answers to your questions
Register




Thread Tools

Forum Jump

Similar Threads
From This Forum From Other Forums
9 Replies, Last Reply 12-28-2009, Started By 2dimples
8 Replies, Aching Hearts
3 Replies, No Uterus - No Ovaries - Yes HRT - Surgical Menopause
5 Replies, Preparing for Hysterectomy (pre hysterectomy)
1 Reply, No Uterus - No Ovaries - Yes HRT - Surgical Menopause



Advertisement

Hysterectomy News

October 22,2020

CURRENT NEWS

HysterSisters Takes On Partner To Manage Continued Growth And Longevity
I have news that is wonderful and exciting! This week’s migration wasn’t a typical migration - from one set ... News Archive

TODAY'S EVENTS

Calendar - Hysterectomies - Birthdays


Request Information


I am a HysterSister

HYSTERECTOMY STORIES

Featured Story - All Stories - Share Yours

FOLLOW US


Your Hysterectomy Date


CUSTOMIZE Your Browsing  


$vbulletin->featuredvideos is not an array!
Advertisement


Advertisement